# SDR 2002UALA01711

- Difficulty date: November 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Aircraft time: 41,215 hours, 23,876 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO A MAINTENANCE STATION WHEN CREW WAS UNABLE TO EXTEND THE FLAPS WHEN MAKING AN APPROACH TO THE SCHEDULED DESTINATION.  FLAP POSITION INDICATOR.  REPLACED FLAP POSITION INDICATOR.
